# SDR 98ZZZX2525

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwa PW206A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080803011
- Condition: Failed
- Location: Engine
- Part time: 2,494 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEC FAILED TO PASS OVERSPEED TEST.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
